Ágnes Backhausz
Ágnes Backhausz
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
On the almost eigenvectors of random regular graphs
Á Backhausz, B Szegedy
Annals of Probability 47 (3), 1677-1725, 2019
282019
Ramanujan graphings and correlation decay in local algorithms
Á Backhausz, B Szegedy, B Virág
Random Structures & Algorithms 47 (3), 424-435, 2015
282015
On large‐girth regular graphs and random processes on trees
Á Backhausz, B Szegedy
Random Structures & Algorithms 53 (3), 389-416, 2018
222018
Weights and degrees in a random graph model based on 3-interactions
A Backhausz, TF Mori
Acta Mathematica Hungarica 143 (1), 23-43, 2014
202014
A random graph model based on 3-interactions
Á Backhausz, TF Móri
Annales Univ. Sci. Budapest., Sect. Comp. 36, 41-52, 2012
182012
Asymptotic properties of a random graph with duplications
Á Backhausz, TF Móri
Journal of Applied Probability 52 (2), 375-390, 2015
142015
Spectral measures of factor of iid processes on vertex-transitive graphs
Á Backhausz, B Virág
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (4 …, 2017
122017
Limit distribution of degrees in random family trees
A Backhausz
Electronic Communications in Probability 16, 29-37, 2011
92011
A random model of publication activity
Á Backhausz, TF Móri
Discrete Applied Mathematics 162, 78-89, 2014
82014
Action convergence of operators and graphs
Á Backhausz, B Szegedy
Canadian Journal of Mathematics, 1-50, 2018
72018
Further properties of a random graph with duplications and deletions
Á Backhausz, TF Móri
Stochastic Models 32 (1), 99-120, 2016
72016
Correlation Bounds for Distant Parts of Factor of IID Processes
Á Backhausz, B Gerencsér, V Harangi, M Vizer
Combinatorics, Probability and Computing 27 (1), 1-20, 2018
52018
Local degree distribution in scale free random graphs
Á Backhausz, TF Móri
Electronic Journal of Probability 16, 1465-1488, 2011
52011
Asymptotic degree distribution in preferential attachment graph models with multiple type edges
A Backhausz, B Rozner
Stochastic Models 35 (4), 496-522, 2019
32019
Asymptotics of a renewal-like recursion and an integral equation
Á Backhausz, TF Móri
Applicable Analysis and Discrete Mathematics 8, 200-223, 2014
32014
On the dense Preferential Attachment Graph models and their graphon induced counterpart
Á Backhausz, D Kunszenti-Kovács
Journal of Applied Probability 56 (2), 590-601, 2019
22019
Entropy inequalities for factors of IID
Á Backhausz, B Gerencsér, V Harangi
Groups, Geometry and Dynamics, 2018
22018
Local degree distributions: examples and counterexamples
Á Backhausz
Periodica Mathematica Hungarica 63 (2), 153-171, 2011
22011
Barabási–Albert random graph with multiple type edges and perturbation
Á Backhausz, B Rozner
Acta Mathematica Hungarica 161 (1), 212-229, 2020
12020
Virus spread and voter model on random graphs with multiple type nodes
Á Backhausz, E Bognár
arXiv preprint arXiv:2002.06926, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20